Trivial bundles of spaces of probability measures and countable-dimensionality

Tom 114 / 1995

Valentin G. Gutev Studia Mathematica 114 (1995), 1-11 DOI: 10.4064/sm-114-1-1-11

Streszczenie

The probability measure functor P carries open continuous mappings $f: X onto → Y$ of compact metric spaces into Q-bundles provided Y is countable-dimensional and all fibers $f^{-1}(y)$ are infinite. This answers a question raised by V. Fedorchuk.

Autorzy

  • Valentin G. Gutev

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek